# SDR VNAA2009121500001

- Difficulty date: December 10, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 13,490 hours, 13,971 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A CRACK WAS FOUND ON THE REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL FITTING AT FS 621.15.  AREA WAS REPAIRED USING REO 601R-53-61-1230 REV.  AIRCRAFT WAS RELEASED FOR SERVICE.
